UPM Institutional Repository

On contractions and invariants of Leibniz algebras.


Sattarovich, Rakhimov Isamiddin and Mohd Atan, Kamel Ariffin (2012) On contractions and invariants of Leibniz algebras. Bulletin of the Malaysian Mathematical Sciences Society, 2 (35). pp. 557-565. ISSN 0126-6705


In this paper, contractions of complex Leibniz algebras are considered. A short summary of the history, relationships of different definitions and comparisons of them are given. We focus on the contractions of three-dimensional case of complex Leibniz algebras. A several contraction invariants that are useful in determining whether one algebra can be obtained as an contraction of another algebra are given.

Download File

PDF (Abstract)
On contractions and invariants of Leibniz algebras.pdf

Download (82kB) | Preview
Official URL or Download Paper: http://math.usm.my/bulletin

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: USM Publishing
Keywords: Contraction; Variety of Leibniz algebras; Irreducible component; Degeneration; Rigid algebra.
Depositing User: Nur Farahin Ramli
Date Deposited: 19 Sep 2013 01:34
Last Modified: 17 Feb 2016 06:35
URI: http://psasir.upm.edu.my/id/eprint/24761
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item